# SDR CA060704011

- Difficulty date: June 28, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 23,742 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7045402L2
- Condition: Failed
- Location: Engine
- Part time: 4,527 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  AFTER SETTING A TURN OF LOGS DOWN ON LOG LANDING WITH A LT CROSS WIND, ACFT TURNED FULLY INTO WIND & BEGAN A CLIMB BACK UP HILL TO LOGGING UNIT WITH APPROXIMATELY 60% TORQUE INDICATED. AFTER ABOUT 7-10 SECONDS INTO CLIMB, N1 UNDERSPEED WARNING HORN SOUNDED. FLT CREW REDUCED POWER & OBSERVED N2 NEEDLE FOR NR 2 ENG DECREASING ON TRIPLE TACH. CO-PILOT NOTICED NR 2 ENG N1 SPEED AT 35% & T5 TEMP STABLE AT 465 DEGREES C. CREW ELECTED TO SHUTDOWN NR 2 ENG & MOTOR TO COOL T5. AN ATTEMPT TO RESTART ENG MADE & THEN ABORTED DUE TO ENG NOT ACCELERATING PAST 35% N1. ACFT LANDED WITHOUT FURTHER INCIDENT. A COMPLETE INSPECTION REVEALED NOTHING ABNORMAL. AN ENGINE START ATTEMPTED & ABORTED DUE TO ENG NOT BEING ABLE TO A
